American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A45) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] David W. Boyd. The sequence of radii of the Apollonian packing . Math. Comp. 39 (1982) 249-254. MR 658230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. J. W. Duijvestijn and P. Leeuw. Lowest order squared rectangles and squares with the largest element not on the boundary . Math. Comp. 37 (1981) 223-228. MR 616375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David W. Boyd. An algorithm for generating the sphere coordinates in a three-dimensional osculatory packing . Math. Comp. 27 (1973) 369-377. MR 0338937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1

Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia